Aa
A
A
Close
Avatar universal
Metabolism booster
I was on a high dose of prenisone for six months tapering off to nothing but in the end it made me gain a lot of weight and SLOWED my metabolism. I am now off of it 5 months but still have slow metabolism , belly and thigh weight. Also have low estrogen .Any ideas? Anyone have success with the after effects of prednisone?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4059843 tn?1485843211
Blank
mishymoshymarcy "You know I used to paint s... Comment
11 hrs ago
495284 tn?1333897642
Blank
dominosarah commented on little sheepdoggies
May 25
Avatar universal
Blank
DD31509 commented on When Your Cold Is Not...
May 25
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources